Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Jun 7, 2015, 3:21 AM CDT for 4 counties in Wisconsin; Allamakee County, Clayton County, Iowa; Houston County, Minnesota. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 3:21 AM CDT (08:21 UTC)
- Expired
- Jun 7, 2015, 5:15 AM CDT
- In force
- 114 min
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Clayton County, IA, Houston County, MN, Crawford County, WI, Grant County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 87 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1810 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330
WWUS83 KARX 070821
SPSARX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
321 AM CDT SUN JUN 7 2015
IAZ011-030-MNZ095-096-WIZ053>055-061-071015-
ALLAMAKEE-CLAYTON-FILLMORE-HOUSTON-CRAWFORD-RICHLAND-VERNON-GRANT-
321 AM CDT SUN JUN 7 2015
..A LINE OF THUNDERSTORMS TO AFFECT EXTREME NORTHEAST IOWA AND
SOUTHWEST WISCONSIN THROUGH 5 AM...
AT 314 AM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NORTHEAST OF DECORAH TO WATERLOO IOWA... AND MOVING EAST AT 45
MPH.
GUSTY WINDS OF 20 TO 30 MPH...TORRENTIAL DOWNPOURS AND FREQUENT
LIGHTNING ACCOMPANY THE STORMS. THE STORMS ARE EXPECTED TO CONTINUE TO
PRODUCE THIS WEATHER AS THEY MOVE INTO SOUTHWEST WISCONSIN.
THOSE OUTDOORS...ESPECIALLY CAMPERS...ARE URGED TO SEEK STURDY
SHELTER IF IN A TENT OR NEAR TREES WHEN STORMS APPROACH.
LOCATIONS IMPACTED THROUGH 5 AM INCLUDE...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA...
WAUKON...LANCASTER...BOSCOBEL.
LAT...LON 4264 9071 4268 9090 4265 9090 4265 9161
4350 9161 4350 9183 4372 9182 4373 9031
4356 9031 4355 9019 4317 9019 4321 9029
4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 0820Z 263DEG 39KT 4341 9164 4251 9165
$$
DABWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jun 6, 11:50 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 6, 11:50 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1150 PM CDT SAT JUN 6 2015 .UPDATE... ISSUED AT 932 PM CDT SAT JUN 6 2015 THE STORM PREDICTION CENTER DAY ONE OUTLOOK UPDATE HAS EXTENDED THE SLIGHT RISK FARTHER EAST TO INCLUDE ALL OF NORTHEAST IOWA AND PORTIONS OF SOUTHEAST MINNESOTA ALONG AND SOUTH OF A LINE FROM DODGE CENTER TO PRESTON. REASON BEING IS A DEVELOPING MCS ACROSS NORTHEAST NE/NORTHWEST IA/SOUTHEAST SD THAT IS EXPECTED TO MOVE EAST-SOUTHEASTWARD OVERNIGHT. PRIMARY THREATS WILL BE HEAVY RAIN AND GUSTY WINDS...SOME OF WHICH MAY BECOME SEVERE AND PRODUCE ISOLATED DAMAGE. WITH PWATS INCREASING TO 2.0 INCHES ALONG 40 TO 50 KT 850 HPA JET...WILL NEED TO WATCH FOR POTENTIAL HYDROLOGIC ISSUES...BUT THINK FORWARD PROPAGATION WILL BE FAST ENOUGH TO LIMIT FLOODING. UPDATED HWO/WEATHER STORY/FORECAST GRIDS TO REFLECT THIS THINKING. && .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) ISSUED AT 305 PM CDT SAT JUN 6 2015 MAIN FORECAST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES WITH FRONTAL APPROACH/PASSAGE TONIGHT INTO SUN MORNING...TEMPERATURES. DATA ANALYSIS AT 18Z HAD HIGH PRESSURE OVER THE GREAT LAKES AND A BROAD TROUGH OF LOW PRESSURE THRU THE CENTRAL/NORTHERN PLAINS. EAST SOUTHEAST FLOW OUT OF THE HIGH BRINGING A RATHER COMFORTABLE AND PARTLY TO MOSTLY SUNNY DAY TO WI AND NEARBY AREAS. MOISTURE AXIS WAS LOCATED FROM MO INTO THE EASTERN DAKOTAS AHEAD OF THE PLAINS LOW. CONVECTION SO FAR TODAY GENERALLY LIMITED TO THE WEST HALF OF THE REGION...CLOSER TO/IN THE MOISTURE PLUME AND SOME CONVERGENCE/ FORCING/LIFT AHEAD OF THE PLAINS LOW. NO PROBLEMS NOTED WITH 06.12Z MODEL INITIALIZATIONS. SOLUTIONS VERY SIMILAR...AT LEAST AT 500MB...FOR TONIGHT/SUN. THIS AS ENERGY OUT OF THE WESTERN TROUGH MOVES ACROSS THE SOUTHERN HALF OF THE REGION TONIGHT/SUN AND THE NORTHERN STREAM ENERGY MOVES ACROSS ND TONIGHT THEN NORTHERN MN/WI SUN. TREND IS A LITTLE STRONGER WITH THE SOUTHERN STREAM ENERGY ACROSS IA/NORTHERN IL/SOUTHERN WI TONIGHT/ SUN. TREND FAVORS SLOWER OF EARLIER MODEL RUNS WITH THE NORTHERN STREAM ENERGY TONIGHT/SUN...RESULTING IN LESS PHASING OF THE 2 PIECES OF ENERGY. TREND IS SLOWER/BIT STRONGER WITH TROUGHING MOVING ACROSS THE UPPER MIDWEST SUN NIGHT. GIVEN THE OVERALL MODEL SIMILARITY SHORT TERM FCST CONFIDENCE IS GENERALLY GOOD THIS CYCLE. FOR THE SHORT TERM...GOOD MODEL AGREEMENT FOR THE SFC TROUGH/FRONT TO MOVE INTO WESTERN MN THIS EVENING THEN TO NEAR A KDLH-KRST-KOMA LINE BY 12Z SUN. FRONT THEN MOVES INTO EASTERN WI TO NEAR KDBQ AND EAST OF KDSM BY 18Z SUN. PLUME OF PW/S IN THE 1.5 TO 2 INCH RANGE TO SPREAD INTO/ACROSS THE FCST AREA TONIGHT INTO SUN MORNING AHEAD OF THE SFC-850MB TROUGH/FRONT. EVEN WITH THE INCREASE OF MOISTURE... CAPE REMAINS RATHER MARGINAL ACROSS THE AREA THRU 12Z SUN. SOME CAPE IN THE SOUNDINGS LATE AND MAINLY WEST OF THE MS RIVER...BUT THIS LIFTING ELEVATED PARCELS FROM 850-700MB. DECENT ROUND OF LOWER LEVEL THERMO-DYNAMIC FORCING/LIFT TO ACCOMPANY THE FRONT INTO/ACROSS THE AREA TONIGHT...ALONG WITH SOME LIFT/DIVERGENCE ALOFT AHEAD OF THE APPROACHING MID LEVEL TROUGH AND PIECES OF SHORTWAVE ENERGY. THUS... A ROUND OF CONVECTION EXPECTED TO ACCOMPANY THE FRONT/TROUGH ACROSS THE AREA...MAINLY LATE THIS EVENING THRU EARLY SUN MORNING. STILL SOME CONCERN THAT THE AREA MAY BE SPLIT BY THE CONVECTION. ONE MORE WIDESPREAD AREA OF CONVECTION MAY STAY NORTH OF THE FCST AREA WITH THE NORTHERN STREAM SHORTWAVE AND MAIN SFC LOW WHILE A CONVECTIVE COMPLEX DEVELOPS OVER WESTERN IA/EASTERN NEB AND STAY SOUTH OF THE AREA WITH THE HIGHER CAPE POOL. GIVEN LESS NORTH/SOUTH STREAM PHASING SHOWN BY THE MODELS...LATEST TREND AMONG MANY OF THE MODELS INCLUDING THE REGIONAL WRF/HI-RES MODELS IS FOR MORE OF A LINER SYSTEM TO PRECEDE/ACCOMPANY THE FRONT ACROSS THE AREA TONIGHT. A LINEAR CONVECTIVE SYSTEM TONIGHT WOULD BE MORE PRONE TO GENERATING SOME STRONG/GUSTY WINDS AS IT PASSES. SWODY1 WITH A MARGINAL SEVERE THREAT TONIGHT LOOKS OKAY. PASSAGE OF THE FRONT TAKES THE HIGHER PW AIRMASS EAST OF THE FCST AREA BY LATE MORNING/ EARLY AFTERNOON... ALONG WITH THE LOWER LEVEL FORCING/LIFT. PASSAGE OF THE SOUTH PIECE OF SHORTWAVE ENERGY TAKES THE BULK OF THE UPPER LEVEL FORCING/ LIFT WITH IT AS WELL. MORE CAPE OVER THE AREA ON SUN VS. TONIGHT... BUT WITH LESS MOISTURE AND ANTICYCLONIC SFC-850MB FLOW BEHIND THE TROUGH...WILL CONTINUE TO TREND SHRA/TSRA CHANCES DOWN SUN AFTERNOON AND DRY SUN NIGHT. MINIMAL LOWER LEVEL COLD ADVECTION BEHIND THE COLD FRONT SUNDAY...WITH 850MB TEMPS SUN AFTERNOON STILL CAPABLE OF SUPPORTING HIGHS IN THE MID 70S TO LOWER 80S. USED A BLEND OF THE GUIDANCE LOWS/HIGHS TONIGHT THRU SUN NIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 305 PM CDT SAT JUN 6 2015 MAIN FCST CONCERNS FOR MON THRU TUE NIGHT...SHRA/TSRA CHANCES ALONG/NORTHEAST OF I-94 MON AFTERNOON AND AREA WIDE TUE NIGHT... TEMPERATURES THRU THE PERIOD. 06.12Z MODELS IN GOOD AGREEMENT FOR A SLOWER OVERALL TROUGH PASSAGE MONDAY...AIDED BY A STRONGER SHORTWAVE TO DROP DOWN THE WESTERN SIDE OF THE TROUGH ACROSS WI/EASTERN MN MON AFTERNOON. SHORTWAVE QUICKLY PASSES WITH THE TROUGH MOVING EAST/HGTS RISING OVER THE REGION MON NIGHT/TUE...AHEAD OF YET ANOTHER MID LEVEL LOW/TROUGH MOVING INTO ONT TUE NIGHT. TREND IS STRONGER WITH THE TROUGH/LOW NORTH OF THE REGION TUE NIGHT. FCST CONFIDENCE IN THE MON THRU TUE NIGHT PERIOD IS AVERAGE TO GOOD THIS CYCLE. TREND MONDAY IS FOR THE SHORTWAVE DROPPING DOWN THE WEST SIDE OF THE PASSING TROUGH TO TRACK FURTHER WEST WITH THE EAST HALF OF THE FCST AREA NOW ON THE CYCLONIC SIDE OF THE 500-300MB JET AXIS. THIS WITH QUITE STEEP LOW/MID LEVEL LAPSE RATES...PW VALUES AROUND 1 INCH AND SB/MU CAPE IN THE 500-1000 J/KG RANGE. GIVEN CONSISTENCY OF THE MODEL SIGNAL...INCREASED/EXPANDED SHRA/TSRA CHANCES LATE MON MORNING/MON AFTERNOON TO COVER ROUGHLY THE EAST HALF OF THE FCST AREA. INCREASED WINDS A BIT ON MON AS WELL WITH THE DEEP MIXING/ STEEP SFC-700MB LAPSE RATES. WITH FAST EXIT OF THE SHORTWAVE AND 500- 300MB JET AXIS MOVING EAST OF THE FCST AREA CONTINUED WITH A DRY FCST MON NIGHT. 850MB THERMAL RIDGE AHEAD OF THE NEXT TROUGH/FRONT BUILDS OVER THE AREA TUE...WITH SOME CAPPING AT/ABOVE 800MB. TUE STILL LOOKING LIKE THE WARMEST DAY OF THE SEASON SO FAR...WITH 850MB TEMPS TUE AFTERNOON IN THE +17C TO +21C RANGE. THIS WOULD SUPPORT HIGHS IN THE MID 80S TO AROUND 90 ACROSS MUCH OF THE FCST AREA. DID RAISE HIGHS TOWARD WARMER OF GUIDANCE ON TUE. IF AREA GETS LESS RAIN THAN EXPECTED TONIGHT/EARLY SUN AND THE LANDSCAPE IS A LITTLE DRIER...SOME HIGHS OF 90F TO 92F CERTAINLY POSSIBLE TUE AFTERNOON... ESPECIALLY IN THE MS/WI RIVER VALLEYS. NEXT LOW/TROUGH INTO ONT TUE NIGHT DRIVE A COLD FRONT SOUTH/EAST ACROSS THE FCST AREA. TREND IS A BIT STRONGER ON THE LOWER LEVEL FORCING/LIFT WITH THE SFC-850MB TROUGH. THIS WITH SOME MUCAPE AND PW VALUES OF 1 TO 1.4 INCHES AHEAD OF THE FRONT. 20-30 PERCENT SHRA/TSRA CHANCES...MAINLY AFTER MIDNIGHT TUE NIGHT... REASONABLE FOR NOW. USED A BLEND OF THE GUIDANCE HIGHS/LOWS FOR MON AND MON/TUE NIGHTS. FOR WEDNESDAY THROUGH SATURDAY...DAYS 4 TO 7... MAIN FCST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES AND TEMPERATURES THRU THE PERIOD. MEDIUM RANGE MODEL RUNS OF 06.00Z/06.12Z IN GOOD AGREEMENT FOR QUASI- ZONAL FLOW ACROSS THE NORTHERN CONUS WED...WITH ONE BROAD TROUGH PASSING ACROSS ONT/GREAT LAKES AND ANOTHER CROSSING THE NORTHERN ROCKIES. REASONABLE AGREEMENT AT LEAST AMONG GFS/ECMWF FOR THE NORTHERN ROCKIES TROUGH TO MOVE INTO THE NORTHERN PLAINS THU. MODELS AT ODDS WITH THE DETAILS OF THE FLOW EVOLUTION BY FRI AND FOR SAT WHICH ALSO MAKES FOR RATHER POOR RUN-TO-RUN CONSISTENCY IN THE DAY 6/7 TIMEFRAME. HOWEVER...SOME LARGER SCALE CONSENSUS FOR TROUGHING OVER THE CENTRAL CONUS INTO UPPER MIDWEST FRI/SAT...FOR WHAT WOULD BE A MORE UNSETTLED PERIOD. FCST CONFIDENCE AVERAGE WED/THU THEN BELOW AVERAGE FRI/SAT. MID LEVEL TROUGH/LOW TRACKING ACROSS ONT WED CONTINUES TO PUSH THE TUE NIGHT FRONT SOUTH/EAST OF THE FCST AREA ON WED. PERHAPS A SMALL -SHRA/TSRA CHANCE ACROSS THE SOUTHEAST END OF THE FCST AREA WED MORNING. OTHERWISE...IF THE TIMING OF THE FRONT HOLDS WED TRENDS DRY AS WEAK CAN HIGH PRESSURE/SHORTWAVE RIDGING BUILDS OVER THE REGION. REASONABLE CONSENSUS FOR THE FRONT TO STALL SOMEWHERE NEAR I-80... THEN ALREADY START TO RETURN NORTH WED NIGHT AS LEE TROUGHING/ SOUTHERLY FLOW STRENGTHENS IN THE CENTRAL/NORTHERN PLAINS. FRONT WOULD BE THE FOCUS FOR CONVERGENCE/LIFT AS THE MOIST/UNSTABLE AIRMASS IS PUSHED NORTHWARD OVER IT. WITH THE FRONT SOUTH OF THE AREA WED NIGHT/THU...SOME SHRA/TSRA CHANCES THESE PERIODS REASONABLE UNTIL THE DETAILS BECOME CLEARER. MID LEVEL TROUGHING MOVING ACROSS THE CENTRAL/NORTHERN PLAINS TOWARD/INTO THE REGION FRI/SAT WOULD LIFT THE FRONT NORTHWARD AND SEND A WAVE OF LOW PRESSURE NORTHEAST ALONG IT. THIS WITH WHAT SHOULD BE AN UNSTABLE AND VERY MOIST AIRMASS SOUTH OF THE FRONT. SHRA/TSRA CHANCES IN THE 40-60 PERCENT RANGE FOR THE THU NIGH THRU FRI NIGHT PERIOD OKAY FOR NOW. TEMPS TRENDING ABOVE NORMAL WED/THU...THEN NEAR NORMAL FRI/SAT WITH WHAT LOOKS TO BE MORE CLOUD COVER AS THE LOW WOULD TRACK ACROSS THE REGION. CONSENSUS OF GUIDANCE HIGHS/LOWS FOR WED-SAT LOOKS GOOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1150 PM CDT SAT JUN 6 2015 AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE UPPER MISSISSIPPI RIVER VALLEY OVERNIGHT INTO EARLY SUNDAY MORNING AS A COLD FRONT SWEEPS ACROSS THE REGION. VFR CONDITIONS WILL POTENTIALLY GIVE WAY TO IFR CEILINGS AND VISIBILITY RESTRICTIONS AS LOW AS 1 SM WITH THE STRONGEST THUNDERSTORMS. AS THERE WILL BE BREAKS BETWEEN THUNDERSTORMS...WILL COVER THIS THREAT WITH TEMPO GROUPS. PRECIPITATION IS EXPECTED TO MOVE EAST OF KRST/KLSE IN THE 07.11 TO 07.13Z TIME FRAME. MODERATE SOUTHERLY WINDS WILL PERSIST OVERNIGHT...ALTHOUGH THERE COULD BE BRIEF STRONGER ERRATIC WINDS WITH ANY THUNDERSTORMS. EXPECT WINDS TO SHIFT TO THE SOUTHWEST SUNDAY MORNING AND THEN TO THE NORTHWEST AFTER COLD FRONTAL PASSAGE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE...ROGERS SHORT TERM...RRS LONG TERM....RRS AVIATION...ROGERS
Hazardous weather outlook, Jun 6, 8:53 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 853 PM CDT SAT JUN 6 2015 IAZ008>011-018-019-029-MNZ079-086>088-094>096-071300- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- 853 PM CDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. .DAY ONE...REST OF TONIGHT THUNDERSTORMS ARE EXPECTED...MAINLY AFTER MIDNIGHT. HEAVY RAIN AND GUSTY WINDS ARE LIKELY TO ACCOMPANY THE STORMS...AND AN ISOLATED SEVERE STORM PRODUCING DAMAGING WINDS IS POSSIBLE SOUTH OF INTERSTATE 90. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A RISK FOR ADDITIONAL THUNDERSTORMS SUNDAY...TUESDAY NIGHT...AND LATE NEXT WEEK. WHILE LIGHTNING APPEARS TO BE THE MAIN THREAT FROM ANY STORMS...STORMS LATE NEXT WEEK COULD BE STRONG AT TIMES. CHECK LATER FORECASTS FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY RAINFALL OR WIND REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-032>034-041>044-053-071300- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON- 853 PM CDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN...NORTH CENTRAL...AND CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE...MAINLY AFTER MIDNIGHT...BUT THE RISK OF SEVERE WEATHER IS LOW. LIGHTNING...WIND GUSTS TO 40 MPH AND BRIEF HEAVY RAIN ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A RISK FOR ADDITIONAL THUNDERSTORMS SUNDAY...TUESDAY NIGHT...AND LATE NEXT WEEK. WHILE LIGHTNING APPEARS TO BE THE MAIN THREAT FROM ANY STORMS...STORMS LATE NEXT WEEK COULD BE STRONG AT TIMES. CHECK LATER FORECASTS FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...ANY RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ030-WIZ054-055-061-071300- CLAYTON-CRAWFORD-RICHLAND-GRANT- 853 PM CDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED...MAINLY AFTER MIDNIGHT. HEAVY RAIN AND GUSTY WINDS ARE LIKELY TO ACCOMPANY THE STORMS...AND AN ISOLATED SEVERE STORM PRODUCING DAMAGING WINDS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AS WELL...BUT SHOULD BE SHORT LIVED. STRONGER STORMS COULD PRODUCE GUSTY WINDS AND BRIEF HEAVY RAIN...ALONG WITH LIGHTNING. THERE IS A RISK FOR ADDITIONAL THUNDERSTORMS TUESDAY NIGHT AND LATE NEXT WEEK. WHILE LIGHTNING APPEARS TO BE THE MAIN THREAT FROM ANY STORMS...STORMS LATE NEXT WEEK COULD BE STRONG AT TIMES. CHECK LATER FORECASTS FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR ON SUNDAY. HOWEVER...ANY RAINFALL OR WIND REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT/SHEA/AJ
In the hours before
Special weather statement, Jun 7, 1:55 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
155 AM CDT SUN JUN 7 2015
WIZ017-029-070715-
CLARK-TAYLOR-
155 AM CDT SUN JUN 7 2015
...A LINE OF THUNDERSTORMS WILL AFFECT TAYLOR AND CLARK
COUNTIES THROUGH ABOUT 3 AM...
AT 151 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LADYSMITH TO EAU CLAIRE...TO NEAR ELEVA AND
STRUM. THE STORMS WERE MOVING EAST AT 45 MPH.
EXPECT WIND GUSTS TO 30 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT
LIGHTNING.
THOSE OUTDOORS...ESPECIALLY CAMPERS...ARE URGED TO SEEK STURDY
SHELTER IF IN A TENT OR NEAR TREES WHEN STORMS APPROACH.
SOME LOCATIONS IMPACTED THROUGH 3 AM INCLUDE...
MEDFORD...NEILLSVILLE...ABBOTSFORD...WESTBORO...AND JUMP RIVER.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4442 9032 4442 9080 4451 9080 4451 9092
4538 9092 4538 9005
TIME...MOT...LOC 0651Z 265DEG 37KT 4538 9107 4446 9146
BAUMGARDT
DABLocal storm report, Jun 7, 2:14 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 AM CDT SUN JUN 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST 1 SE DODGE CENTER 44.02N 92.83W
06/07/2015 M44 MPH DODGE MN AWOS
CORRECTION. AWOS STATION DODGE CENTER
AIRPORT /TOB/
&&
DBSpecial weather statement, Jun 7, 2:35 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
235 AM CDT SUN JUN 7 2015
IAZ008>010-018-019-029-070815-
FLOYD-WINNESHIEK-FAYETTE-MITCHELL-HOWARD-CHICKASAW-
230 AM CDT SUN JUN 7 2015
...A LINE OF THUNDERSTORMS MOVING THROUGH NORTHEAST IOWA...
AT 232 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED IN
NORTHEAST IOWA NEAR CHARLES CITY...NEW HAMPTON AND JUST WEST OF
CRESCO. THE LINE WAS MOVING EAST AT 40 MPH.
OVER THE PAST HOUR...ISOLATED REPORTS OF WINDS GUSTING FROM 30
TO 45 MPH HAVE OCCURRED WITH THESE STORMS. THE STORMS WERE ALSO
PRODUCING FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. THE STORMS
ARE EXPECTED TO CONTINUE TO PRODUCE THIS WEATHER AS THEY MOVE EAST
ACROSS NORTHEAST IOWA.
THOSE OUTDOORS...ESPECIALLY CAMPERS...ARE URGED TO SEEK STURDY
SHELTER IF IN A TENT OR NEAR TREES WHEN STORMS APPROACH.
SOME LOCATIONS IMPACTED THROUGH 315 AM INCLUDE...DECORAH...
OELWEIN...CRESCO...OSAGE...NEW HAMPTON...AND WEST UNION.
LAT...LON 4348 9303 4350 9162 4265 9161 4264 9208
4291 9208 4291 9302
TIME...MOT...LOC 0644Z 273DEG 27KT 4330 9314 4256 9284
DABSpecial weather statement, Jun 7, 2:37 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
237 AM CDT SUN JUN 7 2015
MNZ088-WIZ017-029-033-034-041-042-070830-
WINONA-CLARK-LA CROSSE-TREMPEALEAU-TAYLOR-JACKSON-MONROE-
237 AM CDT SUN JUN 7 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...
JACKSON...TAYLOR...TREMPEALEAU...MONROE...LA CROSSE AND CLARK
COUNTIES THROUGH ABOUT 330 AM...
AT 231 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF OWEN TO 11 MILES SOUTHWEST OF
HUMBIRD TO 7 MILES WEST OF DAKOTA.
THIS LINE OF STORMS WAS MOVING EAST NORTHEAST AROUND 40 MPH.
WINDS IN EXCESS OF 30 MPH...PEA SIZE HAIL...AND TORRENTIAL DOWNPOURS
ARE POSSIBLE WITH THESE STORMS IN ADDITION TO FREQUENT DANGEROUS
LIGHTNING.
LOCATIONS THAT MAY BE IMPACTED THROUGH 330 AM INCLUDE...
HOLMEN...TOMAH...MEDFORD...BLACK RIVER FALLS...NEILLSVILLE...
ABBOTSFORD...THORP...TREMPEALEAU...GALESVILLE...OWEN...RIB LAKE...
WESTBORO AND NORTH BEND.
TORRENTIAL RAINFALL MAY ALSO OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
REMEMBER...LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4402 9034 4388 9169 4438 9117 4460 9104
4460 9092 4479 9092 4534 9058 4536 9004
TIME...MOT...LOC 0731Z 269DEG 30KT 4510 9058 4441 9104 4390 9151
DASLocal storm report, Jun 7, 2:50 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
250 AM CDT SUN JUN 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM TSTM WND GST 4 N STEWARTVILLE 43.91N 92.50W
06/07/2015 M37 MPH OLMSTED MN ASOS
ASOS STATION ROCHESTER INTERNATIONAL AIRPORT
/RST/
&&
DBSpecial weather statement, Jun 7, 3:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
321 AM CDT SUN JUN 7 2015
IAZ011-030-MNZ095-096-WIZ053>055-061-071015-
ALLAMAKEE-CLAYTON-FILLMORE-HOUSTON-CRAWFORD-RICHLAND-VERNON-GRANT-
321 AM CDT SUN JUN 7 2015
..A LINE OF THUNDERSTORMS TO AFFECT EXTREME NORTHEAST IOWA AND
SOUTHWEST WISCONSIN THROUGH 5 AM...
AT 314 AM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NORTHEAST OF DECORAH TO WATERLOO IOWA... AND MOVING EAST AT 45
MPH.
GUSTY WINDS OF 20 TO 30 MPH...TORRENTIAL DOWNPOURS AND FREQUENT
LIGHTNING ACCOMPANY THE STORMS. THE STORMS ARE EXPECTED TO CONTINUE TO
PRODUCE THIS WEATHER AS THEY MOVE INTO SOUTHWEST WISCONSIN.
THOSE OUTDOORS...ESPECIALLY CAMPERS...ARE URGED TO SEEK STURDY
SHELTER IF IN A TENT OR NEAR TREES WHEN STORMS APPROACH.
LOCATIONS IMPACTED THROUGH 5 AM INCLUDE...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA...
WAUKON...LANCASTER...BOSCOBEL.
LAT...LON 4264 9071 4268 9090 4265 9090 4265 9161
4350 9161 4350 9183 4372 9182 4373 9031
4356 9031 4355 9019 4317 9019 4321 9029
4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 0820Z 263DEG 39KT 4341 9164 4251 9165
DABThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:44 AM CDT | Special Weather Statement | ARX | Buffalo | 61 min |
| Jun 7, 1:40 AM CDT | Special Weather Statement | ARX | Buffalo, La Crosse, Trempealeau | 80 min |
| Jun 7, 1:55 AM CDT | Special Weather Statement | ARX | Clark, Taylor | 20 min |
| Jun 7, 2:37 AM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 53 min |
| Jun 7, 3:23 AM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 112 min |
| Jun 7, 1:48 AM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 27 min |
| Jun 7, 2:35 AM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 40 min |
Nearby
Special Weather Statements in Wisconsin, 2015Special Weather Statements in Iowa, 2015Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.